Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The topological cyclic Deligne conjecture

Paolo Salvatore

Algebraic & Geometric Topology 9 (2009) 237–264
Abstract

Let O be a cyclic topological operad with multiplication. In the framework of the cosimplicial machinery by McClure and Smith, we prove that the totalization of the cosimplicial space associated to O has an action of an operad equivalent to the framed little 2–discs operad.

Keywords
cyclic operad, deligne conjecture, framed little discs
Mathematical Subject Classification 2000
Primary: 18D50
Secondary: 55P48
References
Publication
Received: 25 June 2008
Revised: 5 November 2008
Accepted: 18 November 2008
Published: 6 February 2009
Authors
Paolo Salvatore
Università di Roma Tor Vergata
Dipartimento di Matematica
Via della Ricerca Scientifica
Roma 00133
Italy
http://www.mat.uniroma2.it/~salvator/